# SDR UIEA200600299

- Difficulty date: December 1, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,022 hours, 16,938 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 21B732A
- Part serial: 1032
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: J, A

## Discrepancy

AIRCRAFT DIVERTED TO JFK DUE TO NR 3 ENGINE GEN BUS TIE OPEN, FIELD OFF LIGHT ON.  ZERO VOLTAGE ZERO FREQS.  THEN NR 4 BUS TIE GEN OPEN FIELD OFF LIGHT ON, VOLTS AND FREQS NORMAL.  REPLACED NR 3 GCU AND REPLACED THE RT BPCU BOTH ENGINES, OPS CHECKED OKAY AND ALL PARAMETERS NORMAL.
